Mathematische Annalen

, Volume 276, Issue 1, pp 67–79 | Cite as

On existence and comparison of conjugate points in Riemannian and Lorentzian geometry

  • D. N. Kupeli
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Ambrose, W.: A theorem of Myers. Duke Math. J.24, 345–348 (1957)Google Scholar
  2. 2.
    Beem, J.K., Ehrlich, P.E.: Global Lorentzian geometry. New York: Dekker 1981Google Scholar
  3. 3.
    Eschenburg, J.-H., O'Sullivan, J.J.: Jacobi tensors and Ricci curvature. Math. Ann.252, 1–26 (1980)Google Scholar
  4. 4.
    Galloway, G.J.: A generalization of Myers theorem and an application to relativistic cosmology. J. Diff. Geom.14, 105–116 (1979)Google Scholar
  5. 5.
    Harris, S.G.: A triangle comparison theorem for Lorentz manifolds. Indiana Univ. Math. J.31, 289–308 (1982)Google Scholar
  6. 6.
    Leighton, W.: An introduction to the theory of ordinary differential equations. Belmonth: Wardsworth: 1963Google Scholar
  7. 7.
    Swanson, C.A.: Comparison and oscillation theory of linear differential equations. New York Academic Press 1968Google Scholar

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • D. N. Kupeli
    • 1
  1. 1.Department of MathematicsUniversity of Alabama at BirminghamBirminghamUSA

Personalised recommendations